Applied Mathematics

Vol.5 No.17(2014), Paper ID 50758, 7 pages

DOI:10.4236/am.2014.517261

 

Coherence Modified for Sensitivity to Relative Phase of Real Band-Limited Time Series

 

William Menke

 

Lamont-Doherty Earth Observatory of Columbia University, Palisades, NY, USA

 

Copyright © 2014 William Menke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Menke, W. (2014) Coherence Modified for Sensitivity to Relative Phase of Real Band-Limited Time Series. Applied Mathematics, 5, 2739-2745. doi: 10.4236/am.2014.517261.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.